4 results for analytical solutions.

Parameters for your search query:
Keyword     analytical solutions

Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 9281Downloads: 6977
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 09, 2015Views: 12570Downloads: 9696
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stochastic DEA with a Perfect Object and Its Application to Analysis of Environmental Efficiency
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 57-63. DOI: 10.12691/ajams-1-4-2
Pub. Date: July 11, 2013Views: 17992Downloads: 12381
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fractional Sub-Equation Method and Exact Analytical Solutions for Some Nonlinear Fractional PDEs
American Journal of Mathematical Analysis. 2013, 1(1), 14-19. DOI: 10.12691/ajma-1-1-3
Pub. Date: March 05, 2013Views: 17763Downloads: 9905
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types